# SDR ASAA0944815

- Difficulty date: March 18, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26686
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT CHAFED ON THE INNER UPPER I/B CORNER I/B MAIN TRACK AND O/B MAIN TRACK.  REPAIRED CHAFING ON INNER UPPER I/B CORNER I/B MAIN TRACK AND O/B MAIN TRACK ON T/E WEDGE OF NR 5 SLAT.
